# SDR UALA2012071303788

- Difficulty date: July 12, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 88,646 hours, 10,701 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L2 DOOR FWD WALL INOPERATIVE.  RELAMPED.  OPS CHECKED NORMAL.
